# SDR V0XD20150127031

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL HANDLE RETENTION MECHANISM STUCK.  CLEANED HOUSING & REPLACED HARDWARE ON PAX DOOR INTERNAL RETENTION MECHANISM.  PNS MS20392-1C25 PIN DRILLED, NAS 1149DN432K WASHER, MS 24665-151 COTTER PIN, NAS 1149FN816P WASHER IAW CMM PAX DOOR PN CC670-38601 52-11-00.
